# SDR SWAA2022021028998

- Difficulty date: March 19, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0600956 :'DENT. CREASED AND GOES ACROSS UNDERLYING STRUCTURE ; FUSELAGE SKIN BS 797; 5' BELOW STR 26R / DENT ON FUSELAGE SKIN BS 797 5' BELOW STR 26R FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-5. CUT OUT DAMAGED AREA AND ACCOMPLISHED FUSELAGE SKIN REPAIR IAW EA 1-753-32455 REV IR AND ER 18-01986 REV IR
